# SDR SIMA20141014005

- Difficulty date: October 14, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N541EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10320
- Aircraft time: 10,414 hours, 6,623 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ON FINAL APPROACH, WHEN DEPLOYING FLAPS GOT SLATS FAIL CAUTION MSG.  FOLLOWED CHECKLIST, DECLARED EMER LANDING WITH FLAPS 45 SLATS 0.  TRANSFERRED TO NRWC 1 EA-ORD-01232.  TRANSFERRED FROM NRWC 1 EA-ORD-01232.  PERFORMED DVI OF THE SLATS IAW AMM 27-81-00, NO DEFECTS NOTED AT THIS TIME.  OPERATIONS CHECKED GOOD.
